NGC-Valgin tabl. #1000

NGC-Valgin tabl. #1000

Sygen pharmaceuticals
paracetamol 500.0 mg
18 bought
4.4
Available now!
12313 40

What is the active ingredient in NGC-Valgin® tablets?

Acetaminophen (500mg)

What is NGC-Valgin® used for?

Relief from fever and pain (headache, muscle aches, toothache, joint pain)

Who should not use NGC-Valgin®?

Individuals with: Acetaminophen allergy, Kidney problems, Liver disease, Glucose-6-phosphate dehydrogenase deficiency

Are there any precautions when using NGC-Valgin®?

Caution for patients with: Analgesic hypersensitivity, Bronchial asthma, Pregnancy (use under doctor's guidance)

What are the potential side effects of NGC-Valgin®?

Rare: Hypersensitivity reactions (skin rash, bronchospasm), Extremely rare: Blood picture changes (thrombocytopenia, leucopenia, agranulocytosis, pancytopenia), Overdose: Severe liver damage

How does NGC-Valgin® interact with other medications?

Intensifies anticoagulant effects, Prolongs chloramphenicol half-life, Increases liver damage risk with hypnotics, anticonvulsants, rifampicin, and alcohol abuse

What is the recommended dosage for adults and children?

Adults: 2 tablets three times daily, Children (7-12 years): 2-1 tablet three times daily

What should I do if my symptoms persist?

Consult a physician if symptoms last longer than two days

How should I store NGC-Valgin®?

Store below 30°C

What are the presentation and storage options for NGC-Valgin®?

Tablet form, available in packs of 100 tablets (10 packs) and 10 tablets (10 packs)

Where can I find more information about NGC-Valgin®?

www.sygenpharma.com


Similar products
Paracetamol 500 mg tabl. #96
Fidson healthcare
paracetamol 500.0 mg
1 bought
0.0
1020 00
Easadol 500 mg caplets #100
May & Baker
paracetamol 500.0 mg
1 bought
0.0
1821 60
Novadex Paracetamol 500 mg tabl. #96
SKG-Pharma limited
paracetamol 500.0 mg
51 bought
4.4
1080 00
Emcap 500 mg tabl. #100
Emzor Pharmaceutical Industries
paracetamol 500.0 mg
67 bought
4.5
2356 20